# SDR VNAA2025022111101

- Difficulty date: February 18, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N590NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15393
- Aircraft time: 19,745 hours, 17,683 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303327
- Part serial: 15215H0801
- Condition: Cracked
- Location: Zone 200
- Part time: 19,745 hours, 17,683 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CA SIDE WINDSHEILD CRACKED IN FLIGHT. / REMOVED AND REPLACED THE  CA WINDSHIELD IAW CRJ 900 AMM 56-11-01-000/400-801-A01-PSA. OPS AND LEAK CHECK GOOD.
